MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE
Model Number 52608G
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user experienced an issue with the cone on the intermittent catheter which was found to be cracked or already cracked when opening the package.The catheters are used twice a day to inject drugs into the bladder.It was also reported that the size (ch) was varied within the same box.It was reported on different batches and on catheters in the same batch.Sometimes the intermittent catheters were smaller than ch 08, and then it bends when the user tries to insert it.It was also reported that the catheters were a little thicker.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual inspection noted 1 opened magic 3 intermittent catheter was received.Visual evaluation noted no obvious defects.Further testing was required.The outer diameter of the catheter measured to be 0.0975" which was found to be within specification (0.105" +/- 0.013").The product was not used for diagnosis or treatment.It was determined that the product had no relationship to the event due to the investigation being unconfirmed through sample evaluation.The product met specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
MAGIC3 INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE
Common Device Name
MAGIC3 INTERMITTENT CATHETER WITH SURE-GRIP SLEEVE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11044518
Report Number1018233-2020-21845
Device Sequence Number1193249
Product Code KOD
UDI-Device Identifier00801741069680
UDI-Public(01)00801741069680
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number52608G
Device Catalogue Number52608G
Device Lot NumberJUDU0300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;